Vol. 13, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Blow-ups and class field theory for curves

Daichi Takeuchi

Vol. 13 (2019), No. 6, 1327–1351
DOI: 10.2140/ant.2019.13.1327
Abstract

We propose another proof of geometric class field theory for curves by considering blow-ups of symmetric products of curves.

Keywords
geometric class field theory, ramification theory, generalized jacobian
Mathematical Subject Classification 2010
Primary: 11G45
Secondary: 14H30
Milestones
Received: 20 May 2018
Revised: 19 February 2019
Accepted: 25 March 2019
Published: 18 August 2019
Authors
Daichi Takeuchi
Graduate School of Mathematical Sciences
The University of Tokyo
Japan